Alert archive / North Dakota / Wind Chill Advisories in 2015
Wind Chill Advisory 9, NWS Bismarck, ND
NWS Bismarck, ND issued this wind chill advisory at Jan 31, 2015, 3:13 PM CST for 16 counties in North Dakota. It took effect at Jan 31, 2015, 4:00 PM CST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Jan 31, 2015, 3:13 PM CST (21:13 UTC)
- In effect from
- Jan 31, 2015, 4:00 PM CST
- Expired
- Feb 1, 2015, 11:00 AM CST
- In force
- 19 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Burleigh County, ND, Dickey County, ND, Emmons County, ND, Foster County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 96 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
983 WWUS43 KBIS 312113 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 313 PM CST SAT JAN 31 2015 ...FRIGID WIND CHILLS OVER THE NORTH CENTRAL INTO THE NORTHERN JAMES RIVER VALLEY THROUGH SUNDAY MORNING... .SUBZERO TEMPERATURES COMBINED WITH NORTHEAST WINDS OF 15 TO 20 MPH WILL PRODUCE WIND CHILL VALUES AS LOW AS 30 BELOW ZERO TONIGHT INTO SUNDAY MORNING. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE FRIGID WIND CHILLS INCLUDE BOTTINEAU...RUGBY...HARVEY... CARRINGTON...AND JAMESTOWN. NDZ004-005-012-013-022-023-025-036-037-010515- /O.NEW.KBIS.WC.Y.0009.150131T2200Z-150201T1600Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER- STUTSMAN- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN 313 PM CST SAT JAN 31 2015 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST SUNDAY. * WIND CHILL VALUES...AROUND 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WAA
5 follow-up statements
408 WWUS43 KBIS 010335 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 935 PM CST SAT JAN 31 2015 ...FRIGID WIND CHILLS OVER NORTH CENTRAL NORTH DAKOTA AND INTO THE JAMES RIVER VALLEY THROUGH SUNDAY MORNING... .SUBZERO TEMPERATURES COMBINED WITH WINDS TO 20 MPH WILL PRODUCE WIND CHILL VALUES TO 30 BELOW ZERO TONIGHT INTO SUNDAY MORNING. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE FRIGID WIND CHILLS INCLUDE BOTTINEAU...RUGBY...HARVEY...CARRINGTON...AND JAMESTOWN. FROSTBITE TO EXPOSED SKIN CAN OCCUR IN 30 MINUTES OR LESS AT THESE WIND CHILLS. NDZ004-005-012-013-022-023-025-036-037-011145- /O.CON.KBIS.WC.Y.0009.000000T0000Z-150201T1600Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER- STUTSMAN- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN 935 PM CST SAT JAN 31 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SUNDAY... * WIND CHILL VALUES...AROUND 30 BELOW ZERO. * IMPACT...FROSTBITE IN 30 MINUTES OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ AYD
323 WWUS43 KBIS 010643 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1243 AM CST SUN FEB 1 2015 ...FRIGID WIND CHILLS OVER NORTH CENTRAL NORTH DAKOTA AND THE JAMES RIVER VALLEY THROUGH SUNDAY MORNING... .SUBZERO TEMPERATURES COMBINED WITH WINDS TO 20 MPH WILL PRODUCE WIND CHILL VALUES TO 30 BELOW ZERO INTO SUNDAY MORNING. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE FRIGID WIND CHILLS INCLUDE BOTTINEAU...RUGBY...HARVEY...CARRINGTON...AND JAMESTOWN. FROSTBITE TO EXPOSED SKIN CAN OCCUR IN 30 MINUTES OR LESS AT THESE WIND CHILLS. NDZ004-005-012-013-022-023-025-036-037-011445- /O.CON.KBIS.WC.Y.0009.000000T0000Z-150201T1600Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER- STUTSMAN- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN 1243 AM CST SUN FEB 1 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WIND CHILL VALUES...AROUND 30 BELOW ZERO. * IMPACT...FROSTBITE IN 30 MINUTES OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ AJ
171 WWUS43 KBIS 010925 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 325 AM CST SUN FEB 1 2015 ...FRIGID WIND CHILLS OVER CENTRAL AND EASTERN NORTH DAKOTA THROUGH THIS MORNING... .SUBZERO TEMPERATURES COMBINED WITH WINDS TO 20 MPH WILL PRODUCE WIND CHILL VALUES TO 30 BELOW ZERO THIS SUNDAY MORNING. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE FRIGID WIND CHILLS INCLUDE BOTTINEAU...RUGBY...MINOT...BISMARCK...HARVEY...CARRINGTON...JAMESTOWN...LINTON AND EDGELEY. FROSTBITE TO EXPOSED SKIN CAN OCCUR IN 30 MINUTES OR LESS AT THESE WIND CHILLS. NDZ003-011-021-035-046>048-050-051-011700- /O.EXB.KBIS.WC.Y.0009.000000T0000Z-150201T1700Z/ RENVILLE-WARD-MCLEAN-BURLEIGH-EMMONS-LOGAN-LA MOURE-MCINTOSH- DICKEY- INCLUDING THE CITIES OF...MOHALL...MINOT...GARRISON...BISMARCK... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 325 AM CST SUN FEB 1 2015 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM CST THIS MORNING. * WIND CHILL VALUES...AROUND 30 BELOW ZERO. * IMPACT...FROSTBITE IN 30 MINUTES OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ NDZ004-005-012-013-022-023-025-036-037-011700- /O.EXT.KBIS.WC.Y.0009.000000T0000Z-150201T1700Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER- STUTSMAN- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN 325 AM CST SUN FEB 1 2015 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM CST THIS MORNING... * WIND CHILL VALUES...AROUND 30 BELOW ZERO. * IMPACT...FROSTBITE IN 30 MINUTES OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ AJ
438 WWUS43 KBIS 011244 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 644 AM CST SUN FEB 1 2015 ...FRIGID WIND CHILLS OVER CENTRAL AND EASTERN NORTH DAKOTA THROUGH THIS MORNING... .SUBZERO TEMPERATURES COMBINED WITH WINDS TO 20 MPH WILL PRODUCE WIND CHILL VALUES TO 30 BELOW ZERO THIS SUNDAY MORNING. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE FRIGID WIND CHILLS INCLUDE BOTTINEAU...RUGBY...MINOT...BISMARCK...HARVEY... CARRINGTON...JAMESTOWN...LINTON AND EDGELEY. FROSTBITE TO EXPOSED SKIN CAN OCCUR IN 30 MINUTES OR LESS AT THESE WIND CHILLS. NDZ003>005-011>013-021>023-025-035>037-046>048-050-051-011700- /O.CON.KBIS.WC.Y.0009.000000T0000Z-150201T1700Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MCLEAN-SHERIDAN- WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...GARRISON...MCCLUSKY...HARVEY...CARRINGTON... BISMARCK...STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY... ASHLEY...OAKES 644 AM CST SUN FEB 1 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS MORNING... * WIND CHILL VALUES...AROUND 30 BELOW ZERO. * IMPACT...FROSTBITE IN 30 MINUTES OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TWH
110 WWUS43 KBIS 011707 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1107 AM CST SUN FEB 1 2015 ...WIND CHILL ADVISORY HAS EXPIRED... .WHILE COLD TEMPERATURES WILL CONTINUE THIS AFTERNOON THE WIND CHILLS WILL RISE ABOVE THE CRITICAL THRESHOLD OF 25 BELOW. THE WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE. NDZ003>005-011>013-021>023-025-035>037-046>048-050-051-011815- /O.EXP.KBIS.WC.Y.0009.000000T0000Z-150201T1700Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MCLEAN-SHERIDAN- WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...GARRISON...MCCLUSKY...HARVEY...CARRINGTON... BISMARCK...STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY... ASHLEY...OAKES 1107 AM CST SUN FEB 1 2015 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ WAA
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Jan 31, 2:52 PM CST, 21 minutes earlier.
Area forecast discussion, Jan 31, 2:52 PM CST, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 252 PM CST SAT JAN 31 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 245 PM CST SAT JAN 31 2015 .SHORT TERM...TONIGHT AND SUNDAY... MAIN ISSUED THIS FORECAST PERIOD WILL BE SNOW POTENTIAL THIS AFTERNOON AND EVENING. SNOW IS STILL FORECAST TO REMAIN BELOW ADVISORY CRITERIA WITH FAIRLY WIDESPREAD SNOW AMOUNTS OF 3 INCHES ACROSS WEST CENTRAL ND THIS AFTERNOON WITH 2 TO 3 INCHES SPREADING INTO THE SOUTH CENTRAL TONIGHT. AN ISOLATED 4 INCH AMOUNT IS POSSIBLE BUT NOT WIDESPREAD. THEN WIND CHILLS BECOME A CONCERN ACROSS THE NORTH CENTRAL THROUGH THE NORTHERN JAMES RIVER VALLEY TONIGHT INTO SUNDAY MORNING. LATEST RADAR TRENDS SHOW THE SNOW THIS AFTERNOON IS CONCENTRATED ACROSS THE WEST CENTRAL WHERE UP TO 3 INCHES MAY FALL BY EARLY EVENING. THEN THIS EVENING THEN SNOW WILL BE FOCUSED ALONG AN H300 JET REGION WHICH EXTENDS NORTHEAST TO SOUTHWEST ACROSS WESTERN NORTH DAKOTA. THE LATEST HRRR RUNS FOLLOW THE JET DYNAMICS AND FORM A SNOW BAND THAT EXTENDS FROM SOUTHWEST NORTH DAKOTA INTO THE SOUTH CENTRAL BETWEEN 00Z-06Z. BELIEVE THERE WILL ANOTHER 3 INCH BAND OF SNOW FROM BOWMAN NORTHEAST TO BISMARCK. THE MOST RAPIDLY CHANGING WEATHER WILL BE FOUND SOUTH CENTRAL WHERE THE PARTLY SUNNY SKIES THIS AFTERNOON WILL QUICKLY CHANGE TO SNOW. BUFKIT SOUNDINGS FROM DICKINSON TO BISMARCK THIS EVENING SHOW A FAIRLY DEEP DENDRITIC GROWTH ZONE WITH SUPER SATURATION WITH RESPECT TO ICE. THUS THERE WILL BE GOOD SNOW POTENTIAL FROM THE LIMITED QPF THAT HAS BEEN CONSISTENTLY FORECAST FOR THIS SYSTEM. THIS EVENING...WILL ISSUE A WIND CHILL ADVISORY FOR WIND CHILLS 25 TO 30 BELOW EXTENDING FROM BOTTINEAU COUNTY SOUTHEAST THROUGH STUTSMAN COUNTY. TOWNS INCLUDED IN THIS AREA INCLUDE BOTTINEAU...RUGBY... HARVEY AND JAMESTOWN. BY SUNDAY MORNING THE SNOW WILL END. SHOULD SEE CONSIDERABLE SUNSHINE BOT COLD TEMPERATURES SUNDAY .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 245 PM CST SAT JAN 31 2015 THE PATTERN REMAINS UNSETTLED FOR THE EARLY AND LATTER PORTIONS OF THE LONG TERM PERIOD. SHORTWAVE TROUGHS CONTINUE TO CIRCULATE AROUND THE HUDSON BAY LOW AND INTO NORTH DAKOTA. ALTHOUGH THERE APPEARS TO BE A BREAK WEDNESDAY INTO EARLY FRIDAY...BOTH THE GFS AND ECMWF ARE HINTING AT ANOTHER SYSTEM FRIDAY NIGHT THROUGH SATURDAY. SUNDAY NIGHT AND MONDAY...NOT A LOT OF CHANGE FROM PREVIOUS RUNS AND THOUGHTS AS THIS WILL BE A BRIEF/MINOR WARM AIR ADVECTION PRECIPITATION EVENT MONDAY. SOUTHWEST WINDS SUNDAY NIGHT WILL QUICKLY SHIFT TO THE NORTHWEST DURING THE MORNING IN THE WEST AND AFTERNOON IN THE CENTRAL AS COLD AIR ADVECTION AGAIN TAKES CONTROL. PER NAM/GFS BUFKIT SOUNDINGS...HAVE TEMPERED HIGHS IN THE SOUTHWEST AS COLD AIR ADVECTION TAKES OVER BY MID TO LATE MORNING AND BASICALLY PUTS A CAP ON RISING TEMPERATURES. SNOWFALL POTENTIAL REMAINS LIGHT WITH AROUND A HALF INCH ALONG AND WEST OF THE MISSOURI RIVER. FOR TUESDAY...IT APPEARS THE STRONGER BAROCLINIC ZONE ASSOCIATED WITH AN ARCTIC INTRUSION REMAINS IN SOUTH CENTRAL MONTANA AND WESTERN SOUTH DAKOTA. THE GFS HAS SHIFTED THE MAIN SNOW AXIS ACROSS THE FAR SOUTHWEST. THE NAM/ECMWF ALSO INDICATE A WEAKER SCENARIO BUT HAVE THIS AREA FARTHER EAST AS WELL. QPF TODAY VERSUS THE LAST FEW RUNS HAVE LOWERED QUITE A BIT. SNOWFALL ACCUMULATIONS ARE NOW MORE LIKELY TO RANGE FROM 1 TO 1.5 INCHES ACROSS WESTERN AND SOUTH CENTRAL NORTH DAKOTA. WEDNESDAY THROUGH SATURDAY...MAINLY DRY CONDITIONS CAN BE EXPECTED AS NORTHWEST FLOW CONTINUES WEDNESDAY WITH ARCTIC AIR AND SURFACE HIGH PRESSURE DOMINATING. HIGHS WILL RANGE FROM AROUND ZERO IN THE TURTLE MOUNTAINS TO 20 DEGREES ABOVE ZERO IN THE SOUTHWEST. WARM AIR ADVECTION ONCE AGAIN COMMENCES THURSDAY AND FRIDAY. AN ALBERTA CLIPPER WITH A FAIRLY TIGHT BAROCLINIC ZONE IS FORECAST TO DEVELOP ACROSS CENTRAL AND NORTHERN NORTH DAKOTA FRIDAY THROUGH SATURDAY. THE ECMWF IS MUCH COLDER AS THE BAROCLINIC ZONE SAGS FURTHER SOUTH. BOTH MODELS DEPICT DECENT PRECIPITATION DEVELOPING DURING THIS PERIOD AND SNOW WOULD BE THE LIKELY CANDIDATE IN THE NORTH. THERE IS A POTENTIAL FOR A WINTRY MIX IN/AROUND THE WARMER SIDE OF THE BAROCLINIC ZONE. WILL NEED TO MONITOR THIS IN THE COMING DAYS. HIGH TEMPERATURES FRIDAY/SATURDAY WILL DEPEND ON WHERE THE BAROCLINIC ZONE SETS UP ACROSS SOUTHWEST/NORTHERN NORTH DAKOTA. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 245 PM CST SAT JAN 31 2015 HAZARDS TO AVIATION INCLUDE IFR CONDITIONS IN CLOUDS AND SNOW FROM SURFACE TROUGH OF LOW PRESSURE FORECAST TO MOVE FROM EASTERN MONTANA THROUGH CENTRAL NORTH DAKOTA TONIGHT. THIS WILL IMPACT KISN-KDIK-KMOT THIS AFTERNOON...AND KDIK-KBIS TONIGHT. ARCTIC HIGH PRESSURE WILL MOVE SOUTH FROM SASKATCHEWAN AND MANITOBA SUNDAY BRINGING IMPROVING CONDITIONS TO VFR MOST AREA AFTER SUNRISE SUNDAY. LOWER CLOUDS MAY LINGER LONGER AT KDIK. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY UNTIL 10 AM CST SUNDAY FOR NDZ004-005-012- 013-022-023-025-036-037. && SHORT TERM...WAA LONG TERM...KS AVIATION...WAA
Hazardous weather outlook, Jan 31, 6:44 AM CST, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 644 AM CST SAT JAN 31 2015 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-011245- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 644 AM CST SAT JAN 31 2015 /544 AM MST SAT JAN 31 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. AREAS OF DENSE FOG OVER SOUTHWEST NORTH DAKOTA THROUGH MID MORNING. LIGHT SNOW WILL SPREAD SOUTH AND EAST ACROSS WESTERN AND CENTRAL NORTH DAKOTA TODAY AND TONIGHT. SNOWFALL AMOUNTS WILL GENERALLY BE IN THE ONE TO THREE INCH RANGE...WITH LOCALLY HIGHER AMOUNTS POSSIBLE NORTHWEST. TRAVEL MAY BE HAZARDOUS AT TIMES DUE TO REDUCED VISIBILITIES AND SLICK ROADS IN AREAS OF SNOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WIND CHILL TEMPERATURES AROUND 30 BELOW ZERO ARE POSSIBLE FOR THE TURTLE MOUNTAINS AND THE JAMES RIVER VALLEY SATURDAY NIGHT INTO SUNDAY MORNING. LIGHT ACCUMULATING SNOWS ARE POSSIBLE ACROSS MAINLY WESTERN AND SOUTH CENTRAL NORTH DAKOTA MONDAY THROUGH TUESDAY. WIND CHILL TEMPERATURES AROUND 30 BELOW ZERO ARE POSSIBLE FOR MOST LOCATIONS ALONG AND EAST OF THE MISSOURI RIVER TUESDAY NIGHT INTO WEDNESDAY MORNING...AND AGAIN WEDNESDAY NIGHT INTO THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SNOWFALL REPORTS ARE APPRECIATED. && MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT WEATHER.GOV/BIS. TWH
Nearby
Wind Chill Advisories in North Dakota, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.